Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 36, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 28, 2014, 5:54 PM CDT for Robertson County, Sumner County, Tennessee. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2014, 5:54 PM CDT (22:54 UTC)
- Expired
- Apr 28, 2014, 6:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Robertson County, TN, Sumner County, TN
The radar
The Nashville radar (KOHX), 36 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 5:55 PM CDT | TSTM WND DMG | Orlinda, TN | 3 TREES WERE BLOWN DOWN ACROSS THE COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.9 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 267 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 573 m²/s²
- 0-3 km storm-relative helicity
- 616 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 14.5
The text
As transmitted, in the capitals the NWS used until 2016.
290
WUUS54 KOHX 282254
SVROHX
TNC147-165-282330-
/O.NEW.KOHX.SV.W.0036.140428T2254Z-140428T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
554 PM CDT MON APR 28 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ROBERTSON COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
* UNTIL 630 PM CDT
* AT 552 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR
SPRINGFIELD...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
WHITE HOUSE...CROSS PLAINS...PORTLAND...ORLINDA AND MITCHELLVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. THE SAFEST
PLACE IS INSIDE A STRONG BUILDING...BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3647 8656 3638 8685 3646 8712 3665 8690
3666 8659 3664 8657 3666 8651 3665 8643
TIME...MOT...LOC 2254Z 220DEG 34KT 3651 8686
$$
FORECASTER:071 follow-up statement
724
WWUS54 KOHX 282319
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
619 PM CDT MON APR 28 2014
TNC147-165-282326-
/O.CAN.KOHX.SV.W.0036.000000T0000Z-140428T2330Z/
ROBERTSON TN-SUMNER TN-
619 PM CDT MON APR 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SUMNER AND
ROBERTSON COUNTIES IS CANCELLED...
AT 615 CDT...SEVERE STORMS HAD MOVED NORTH OF THE AREA.
LAT...LON 3647 8656 3638 8685 3646 8712 3665 8690
3666 8659 3664 8657 3666 8651 3665 8643
TIME...MOT...LOC 2316Z 220DEG 34KT 3667 8669
$$
07What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 5:14 PM CDT, 40 minutes earlier.
Area forecast discussion, Apr 28, 5:14 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 514 PM CDT MON APR 28 2014 .MESOSCALE UPDATE... LATEST LAPS DATA CLEARLY SHOWS THAT THE BETTER INSTABILITY IS OVER OUR SOUTHERN AREAS WHICH IS WHERE THE TOR WATCH IS IN EFFECT. CAPE VALUES...SHOWALTERS ALL IN SUPPORT OF THE SUBSTANTIAL AMOUNTS OF INSTABILITY ACROSS THE SOUTH. CURRENT RADAR SHOWS THE STRONGEST ACTIVITY FROM DICKSON COUNTY SOUTHWARD THROUGH GILES COUNTY WITH AGAIN...THE STRONGEST ACTIVITY THE FURTHER SOUTH YOU GO. WE DO SEE A LINE OF THUNDERSTORMS ATTEMPTING TO DEVELOP BACK ACROSS WESTERN KY. HOWEVER...THERE IS A DEGREE OF INCREASING CAP STRENGTH ACROSS OUR NORTHERN AREAS. THUS...IT MAY HAVE A TOUGH TIME DEVELOPING INTO SOMETHING MORE SUBSTANTIAL. HRRR FURTHER CONCURS WITH THE IDEA OF NO REDEVELOPMENT TONIGHT TO THE WEST OF THE AFOREMENTIONED STRONGEST CONVECTION. BIGGEST POTENTIAL IMPACT OVER THE NEXT FEW HOURS WILL BE OVER OUR SOUTHERN AREAS WHERE THE POTENTIALLY TORNADIC CELLS COULD CLIP OUR FAR SOUTHERN COUNTIES AND EVENTUALLY OUR SOUTHERN PLATEAU. AS FOR THE FLOOD THREAT...THE FLASH FLOOD WATCH CONTINUES THROUGH TUESDAY EVENING. && .PREV DISCUSSION... /ISSUED 256 PM CDT MON APR 28 2014/ DISCUSSION... ..SIGNIFICANT SEVERE WEATHER THREAT STILL EXISTS OVER FAR SOUTHERN MIDDLE TN THROUGH TONIGHT... A STRONG LOW PRESSURE CENTER OVER EASTERN NEBRASKA WILL DRAG A COLD FRONT THROUGH THE REGION LATE TONIGHT...WITH ITS UPPER LOW LAGGING AND SPINNING ACROSS THE UPPER MIDWEST. STRONG DIVERGENCE ALOFT ON THE NOSE OF A 115-KT UPPER JET HAS LED TO AMPLE PRECIP ACROSS MIDDLE TN THIS MORNING THROUGH THE EARLY AFTERNOON HOURS. THIS ACTIVITY HAS LED TO 3-5 INCH RAINFALL AMOUNTS MAINLY WEST OF I-65 AND SOUTH OF I-40...WHERE RESIDUAL FLOODING AND FLASH FLOODING CONTINUE. A FLASH FLOOD WATCH CONTINUES FOR ALL OF MIDDLE TN AND WILL BE EXTENDED THROUGH TUESDAY AFTERNOON GIVEN THE RIVER FLOODING THREAT FROM ADDITIONAL RAINS FROM THIS EVENING THROUGH THE OVERNIGHT HOURS. WILL ISSUE THE UPDATED FLASH FLOOD WATCH SOON. MORE INTERESTINGLY...THE MORNING CONVECTION DROPPED AN OUTFLOW BOUNDARY ACROSS FAR SOUTHERN MIDDLE TN...WHERE POINTS NORTH OF THAT BOUNDARY REMAIN IN THE COLD POOL REGION...AND POINTS ALONG AND SOUTH OF THIS BOUNDARY REMAIN VERY UNSTABLE. THIS BOUNDARY EVEN CURLS BACK TO THE WEST A BIT OVER OUR FAR EASTERN CWA. WITH SFC CAPE VALUES AROUND 2000 J/KG AND AMPLE LOW-LEVEL SHEAR AS WELL AS DEEP LAYER SHEAR SOUTH OF THIS BOUNDARY...SPC ISSUED A PDS TORNADO WATCH FOR MAINLY OUR SOUTHERN TWO TIERS OF COUNTIES UNTIL 9PM. ANYTHING CLOSEST TO THE HUNTSVILLE COUNTY WARNING AREA WILL HAVE THE BEST CHANCE SEEING A SIGNIFICANT THREAT FOR SUPERCELLS...WHICH MEANS A TORNADO...HAIL AND DAMAGING WIND THREAT. TORNADOES ON THE GROUND HAVE BEEN REPORTED IN NORTHERN MS ALREADY...MOVING NE. IT WILL BE A CLOSE CALL FOR FAR SOUTHERN MIDDLE TN. FYI...WE WILL ADD GRUNDY COUNTY TO THE WATCH AS WELL. ALSO...NORTH OF THIS BOUNDARY...SEVERE STORMS WILL STILL BE POSSIBLE BUT HAIL WILL BE THE ONLY SEVERE WEATHER THREAT FOR STORMS IN THE COLD POOL. SUPERCELLS OVER MS SHOULD COAGULATE INTO A LARGE AREA OF CONVECTION AND THIS SHOULD SPREAD NORTHWARD WITH TIME. OVERNIGHT...THIS WILL MOVE EAST THROUGH MIDDLE TN...AND POPS COULD TAPER FROM WEST TO EAST TOWARDS TUESDAY MORNING. AN ADDITIONAL 1-2 INCHES OF RAINFALL WILL BE POSSIBLE THROUGH TONIGHT...WITH LOWS AROUND 60. ON TUESDAY...THE SFC LOW SHOULD ROTATE A LITTLE FURTHER EAST AND ANOTHER LOBE OF ENERGY FROM THE UPPER LOW WILL SWING THROUGH THE REGION. WOULD THINK ANOTHER ROUND OF AFTERNOON-EVENING CONVECTION SHOULD EASILY BE GENERATED...THIS TIME WITH MORE SHEAR ACROSS MIDDLE TN...MORE SUNSHINE THROUGH THE MORNING HOURS...AND COLDER AIR ALOFT WITH THE UPPER LOW GETTING CLOSER. WOULD EXPECT ANOTHER ROUND OF SEVERE WEATHER TOMORROW AFTERNOON AND EVENING...WITH LARGE HAIL AND DAMAGING WINDS THE BEST THREAT. EVEN AN ISOLATED TORNADO OR TWO CAN NOT BE RULED OUT. FINALLY THE SYSTEM WILL MOSTLY PULL OUT ON WEDNESDAY...WITH PERHAPS SOME LINGERING SHOWERS INTO WEDNESDAY EVENING. TEMPS WILL COOL OFF INTO THE 70S ON WEDNESDAY...AND EVEN COOLER THURSDAY- SATURDAY IN THE 60S. CONDITIONS SHOULD MOSTLY BE DRY THURSDAY ON...WITH TEMPS WARMING BACK UP TO NEAR 80 SUNDAY AND MONDAY. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR TNZ005>011-023>034- 056>066-075-077>080-093>095. && 21
Hazardous weather outlook, Apr 28, 3:32 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 332 PM CDT MON APR 28 2014 TNZ056-058-060-061-075-077-079-093>095-292045- PERRY-LEWIS-MAURY-MARSHALL-BEDFORD-COFFEE-GRUNDY-WAYNE-LAWRENCE- GILES- 332 PM CDT MON APR 28 2014 ...TORNADO WATCH IN EFFECT THROUGH 9PM... ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE STORMS DEVELOPING ACROSS MISSISSIPPI WILL MOVE NORTHEAST INTO SOUTHERN MIDDLE TENNESSEE THIS AFTERNOON AND EVENING. LOCATIONS NEAREST THE ALABAMA BORDER COULD SEE SUPERCELL THUNDERSTORMS...WHERE THE POTENTIAL FOR TORNADOES...LARGE HAIL AND DAMAGING WINDS EXISTS WITHIN THE TORNADO WATCH AREA. THE BEST CHANCE FOR THIS ACTIVITY WILL BE BETWEEN 4 AND 9PM. ANOTHER SEVERE WEATHER THREAT EXISTS ACROSS THE REST OF MIDDLE TENNESSEE AS SEVERE STORMS COULD DEVELOP IN THE RAIN-COOLED AREAS. THESE STORMS COULD PRODUCE HAIL AT LEAST 1 INCH IN DIAMETER. LASTLY...ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED THROUGH TONIGHT WITH ANY THUNDERSTORMS. THIS HEAVY RAIN ON TOP OF SATURATED GROUNDS COULD YIELD TO CONTINUED LOCALIZED FLASH FLOODING...AS WELL AS RISES IN RIVERS AND STREAMS. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ON TUESDAY OVER MOST OF THE MID STATE...ESPECIALLY DURING THE AFTERNOON AS A COLD FRONT PASSES OVER THE AREA. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. IN ADDITION TO THE SEVERE WEATHER...FLOODING WILL CONTINUE TO BE A THREAT THROUGH TUESDAY. WITH ANY ADDITIONAL HEAVY RAIN TUESDAY...FLASH FLOODING WILL CONTINUE TO BE POSSIBLE AS WELL AS RIVER AND STREAM FLOODING LIKELY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER REPORTS WILL BE NEEDED THIS AFTERNOON AND EVENING FOR THE EXPECTED SEVERE WEATHER. IN ADDITION...ANY HEAVY RAINFALL TOTALS AND FLOODING REPORTS WILL BE NEEDED. SPOTTERS MAY BE NEEDED AGAIN ON TUESDAY. TNZ005>011-023>034-057-059-062>066-078-080-292045- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-HICKMAN-WILLIAMSON-RUTHERFORD- CANNON-DE KALB-WHITE-CUMBERLAND-WARREN-VAN BUREN- 332 PM CDT MON APR 28 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE STORMS DEVELOPING ACROSS MISSISSIPPI AND NEAR THE MISSISSIPPI RIVER WILL MOVE INTO MIDDLE TENNESSEE THIS AFTERNOON AND EVENING. LARGE HAIL WILL BE THE MAIN THREATS WITH ANY SEVERE THUNDERSTORMS. THE BEST CHANCE FOR THIS ACTIVITY WILL BE BETWEEN 4 AND 9PM. LASTLY...ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED THROUGH TONIGHT WITH ANY THUNDERSTORMS. THIS HEAVY RAIN ON TOP OF SATURATED GROUNDS COULD YIELD TO CONTINUED LOCALIZED FLASH FLOODING...AS WELL AS RISES IN RIVERS AND STREAMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ON TUESDAY OVER MOST OF THE MID STATE...ESPECIALLY DURING THE AFTERNOON AS A COLD FRONT PASSES OVER THE AREA. DAMAGING STRAIGHT LINE WINDS AND HAIL WILL BE THE MAIN THREATS. IN ADDITION TO THE SEVERE WEATHER...FLOODING WILL CONTINUE TO BE A THREAT THROUGH TUESDAY. WITH ANY ADDITIONAL HEAVY RAIN TUESDAY...FLASH FLOODING WILL CONTINUE TO BE POSSIBLE AS WELL AS RIVER AND STREAM FLOODING LIKELY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER REPORTS WILL BE NEEDED THIS AFTERNOON AND EVENING FOR THE EXPECTED SEVERE WEATHER. IN ADDITION...ANY HEAVY RAINFALL TOTALS AND FLOODING REPORTS WILL BE NEEDED. SPOTTERS MAY BE NEEDED AGAIN ON TUESDAY. SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER TO MAKE A REPORT VIA FACEBOOK GO TO: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NASHVILLE.GOV SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN AL
In the hours before
Special weather statement, Apr 28, 3:54 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
354 PM CDT MON APR 28 2014
TNZ060-061-095-282130-
GILES-MARSHALL-MAURY-
354 PM CDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GILES...WESTERN
MARSHALL AND EASTERN MAURY COUNTIES...
AT 352 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF MOUNT PLEASANT...MOVING
NORTHEAST AT 45 MPH.
SOME LOCATIONS IN THE PATH INCLUDE LYNNVILLE...I-65 EAST OF COLUMBIA
AND SPRING HILL.
PEA TO HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THIS STORM.
LAT...LON 3543 8721 3576 8693 3570 8678 3571 8674
3570 8674 3571 8673 3571 8669 3569 8664
3566 8664 3532 8703
SHAMBURGERSpecial weather statement, Apr 28, 4:00 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
400 PM CDT MON APR 28 2014
TNZ056-058-093-282130-
LEWIS-PERRY-WAYNE-
400 PM CDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR LEWIS...SOUTHERN PERRY AND WAYNE
COUNTIES...
AT 357 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR OLIVE HILL...MOVING NORTHEAST AT 45 MPH.
SOME LOCATIONS IN THE PATH INCLUDE CLIFTON...FLATWOODS AND LINDEN.
PEA TO HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THIS STORM.
LAT...LON 3508 8798 3529 8799 3530 8802 3535 8801
3539 8803 3541 8798 3542 8802 3546 8805
3549 8799 3554 8799 3567 8791 3566 8774
3561 8765 3565 8759 3562 8747 3564 8738
3562 8735
SHAMBURGERSpecial weather statement, Apr 28, 4:43 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
443 PM CDT MON APR 28 2014
TNZ094-095-282215-
GILES-LAWRENCE-
443 PM CDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR GILES AND LAWRENCE COUNTIES...
AT 439 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LORETTO...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS IN THE PATH INCLUDE LORETTO...LEOMA...LAWRENCEBURG...
ETHRIDGE AND LYNNVILLE.
PEA TO HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THIS STORM.
LAT...LON 3513 8753 3544 8726 3543 8719 3546 8712
3542 8704 3543 8703 3541 8701 3542 8695
3541 8693 3537 8693 3534 8690 3532 8691
3530 8689 3500 8738
SHAMBURGERLocal storm report, Apr 28, 5:08 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
508 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND DMG 5 E LAWRENCEBURG 35.25N 87.25W
04/28/2014 LAWRENCE TN AMATEUR RADIO
TREES DOWN ON WEAKLY CREEK ROAD FROM STRAIGHT LINE
WINDS.
&&
EVENT NUMBER OHX1400317
LAROSALocal storm report, Apr 28, 5:14 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
514 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM LIGHTNING FRANKLIN 35.93N 86.84W
04/28/2014 WILLIAMSON TN EMERGENCY MNGR
HOME STRUCK BY LIGHTNING ON LEWISBURG PIKE NEAR LUMSDEN
LANE.
&&
EVENT NUMBER OHX1400318
LAROSASpecial weather statement, Apr 28, 5:41 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
541 PM CDT MON APR 28 2014
TNZ007-026-027-282330-
CHEATHAM-DAVIDSON-ROBERTSON-
541 PM CDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON AND ROBERTSON
COUNTIES...
AT 540 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORMS NEAR ASHLAND CITY...MOVING NORTHEAST AT 40 MPH.
PEOPLE IN AND AROUND ASHLAND CITY...BEAMAN PARK...PLEASANT VIEW...
JOELTON...RIDGETOP...GREENBRIER AND SPRINGFIELD SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3641 8675 3634 8672 3629 8664 3626 8664
3624 8661 3614 8701 3626 8718 3628 8715
3629 8717 3630 8715 3631 8716 3665 8698
07The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 5:38 AM CDT | Special Weather Statement | OHX | Macon | 22 min |
| Apr 28, 5:42 AM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Robertson | 33 min |
| Apr 28, 6:08 AM CDT | Special Weather Statement | OHX | Davidson, Macon, Sumner, Trousdale | 52 min |
| Apr 28, 6:40 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner | 35 min |
| Apr 28, 7:02 AM CDT | Special Weather Statement | OHX | Wilson | 43 min |
| Apr 28, 7:34 AM CDT | Special Weather Statement | OHX | Williamson | 41 min |
| Apr 28, 7:53 AM CDT | Special Weather Statement | OHX | Clay | 37 min |
| Apr 28, 7:54 AM CDT | Flash Flood Watch | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 35 hr |
| Apr 28, 8:44 AM CDT | Special Weather Statement | OHX | Houston, Humphreys | 46 min |
| Apr 28, 8:59 AM CDT | Areal Flood Advisory | OHX | Hickman, Lewis, Maury, Perry, Wayne, Williamson | 6 hr |
| Apr 28, 9:21 AM CDT | Flash Flood Warning | OHX | Cheatham, Dickson, Hickman, Lewis, Perry, Wayne and 1 more | 5 hr |
| Apr 28, 10:38 AM CDT | Flash Flood Warning | OHX | Maury, Williamson | 3 hr |
| Apr 28, 10:39 AM CDT | Flash Flood Warning | OHX | Maury, Williamson | 3 hr |
| Apr 28, 11:21 AM CDT | Flash Flood Warning | OHX | Humphreys | 4 hr |
| Apr 28, 11:22 AM CDT | River Flood Advisory | OHX | Davidson | 3 hr |
| Apr 28, 11:31 AM CDT | Areal Flood Advisory | OHX | Davidson, Williamson | 4 hr |
| Apr 28, 12:09 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, Van Buren, Warren, White | 36 min |
| Apr 28, 12:32 PM CDT | Tornado Warning | OHX | Cumberland, Fentress, Putnam, White | 28 min |
| Apr 28, 12:42 PM CDT | River Flood Advisory | OHX | Hickman | 18 hr |
| Apr 28, 12:58 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress | 32 min |
| Apr 28, 1:25 PM CDT | Areal Flood Warning | OHX | Maury, Williamson | 3 hr |
| Apr 28, 2:44 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Hickman, Humphreys, Montgomery, Perry | 46 min |
| Apr 28, 3:06 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Humphreys, Montgomery | 39 min |
| Apr 28, 3:54 PM CDT | Special Weather Statement | OHX | Maury | 36 min |
| Apr 28, 4:00 PM CDT | Special Weather Statement | OHX | Lewis, Perry, Wayne | 30 min |
| Apr 28, 4:43 PM CDT | Special Weather Statement | OHX | Lawrence | 32 min |
| Apr 28, 4:49 PM CDT | River Flood Warning | OHX | Cheatham | 32 hr |
| Apr 28, 5:41 PM CDT | Special Weather Statement | OHX | Cheatham, Robertson | 49 min |
| Apr 28, 5:58 PM CDT | River Flood Advisory | OHX | Hickman | 3 hr |
| Apr 28, 5:58 PM CDT | River Flood Advisory | OHX | Perry | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.